Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   SPRING 2013 , Volume 5 , Number 2; Page(s) 109 To 118.
 
Paper: 

FUSION FRAMES IN HILBERT MODULES OVER PRO-C*-ALGEBRAS

 
 
Author(s):  AZHINI M.*, HADDADZADEH N.
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESEARCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, IRAN
 
Abstract: 

In this paper, we introduce fusion frames in Hilbert modules over pro-C*-algebras. Also, we give some useful results about these frames.

 
Keyword(s): PRO-C*-ALGEBRA, HILBERT MODULES, BOUNDED MODULE MAPS, FUSION FRAMES
 
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

AZHINI, M., & HADDADZADEH, N. (2013). FUSION FRAMES IN HILBERT MODULES OVER PRO-C*-ALGEBRAS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 5(2), 109-118. https://www.sid.ir/en/journal/ViewPaper.aspx?id=312241



Vancouver: Copy

AZHINI M., HADDADZADEH N.. FUSION FRAMES IN HILBERT MODULES OVER PRO-C*-ALGEBRAS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2013 [cited 2021September27];5(2):109-118. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=312241



IEEE: Copy

AZHINI, M., HADDADZADEH, N., 2013. FUSION FRAMES IN HILBERT MODULES OVER PRO-C*-ALGEBRAS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 5(2), pp.109-118. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=312241.



 
  pdf-File
Persian Abstract Yearly Visit 59
 
 
Latest on Blog
Enter SID Blog